MathSciNet Relay Station
MathSciNet bibliographic data
MR2510506 46G20 (46A13 46M40)
Ansemil, José M.; Aron, Richard M.; Ponte, Socorro Representation of spaces of entire functions on Banach spaces. Publ. Res. Inst. Math. Sci. 45 (2009), no. 2, 383–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement